Basic sequences in some regular Köthe spaces.
Manuscripta mathematica, Tome 39 (1982), pp. 173-200
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
regular basis, Dragilev space, basic sequence, closed, linear subspaces of nuclear Köthe spaces, regular, unstable subspaces, regular Köthe subspaces
@article{MM2_1982__39_154880,
author = {Zafer Nurlu},
title = {Basic sequences in some regular {K\"othe} spaces.},
journal = {Manuscripta mathematica},
pages = {173--200},
year = {1982},
volume = {39},
zbl = {0497.46001},
url = {http://geodesic.mathdoc.fr/item/MM2_1982__39_154880/}
}
Zafer Nurlu. Basic sequences in some regular Köthe spaces.. Manuscripta mathematica, Tome 39 (1982), pp. 173-200. http://geodesic.mathdoc.fr/item/MM2_1982__39_154880/